# SDR AWXA200501221

- Difficulty date: September 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 72,772 hours, 28,883 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SAN - ABORTED TAKEOFF - FLT 542 - CREW REPORTED THAT ON TAKEOFF THE NR 2 ENGINE EGT EXCEEDED AND ENGINE ROLLED DOWN PAST IDLE.  AIRCRAFT TAXIED OFF RUNWAY AND CONTINUED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT IS STILL IN WORK. THE NR. 2 ENGINE WAS REMOVED AND REPLACED IAW AMERICA WEST AIRLINES TASK CARD R5M71601.  OPERATIONAL CHECKS WERE GOOD.
